# SDR UPS07550375

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EIGHT LAMPS INOP IN EMERGENCY LIGHT ASSEMBLY.  RELAMPED EIGHT LAMPS IN EMERGENCY LIGHT ASSEMBLY PER MM 33-51-01-2.
